# SDR SWAA2023041214157

- Difficulty date: March 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY - SIDEWALL SUPPORT HAS CORROSION WL 156 - LBL 23.5 BS 500+9.5; BS 500+13.5; BS 500A+6.75; BS 500A+11.75; BS 500B+16.5; BS 500C+1.5; 500C+7; BS 500C+12.5.<[01] MEASURMENT UPDATE AND VERIFY APPLICABILITY OF SRM 53-00-53-1A-2;[02] REMOVED CORROSION FROM BS 500+9.5 TO BS 500C+12.5. LARGEST AREA OF DAMAGE AT BS 500B+16.5' MEASURED 1.2'L X 0.7'W AND 0.009 ORIGINAL THICKNESS OF 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2  CAL ID DIAL DEPTH GAUGE ATS2473 S/N UNKNOWN DUE 08/2023;[03] EDIT MEASUREMENTS TABLE.;[04] VERIFIED CORRECTIVE ACTIONS 1-3 AND MEASUREMENT TABLE;[05] LOCATED AND DRILLED NEW FCB FLOOR TO SIDEWALL SUPPORT FROM STA 396 TO STA 500D; LBL 23.5; WL 156; MATERIAL BAC1496-444 #7075-T62 CLAD; LOT # 1520195-1 IAW SRM 51-40-05-0G-0; AND DWG 143A7501.  REPAIR SPLICE IS LOCATED BETWEEN STA 480-500; FABRICATED IAW SRM 53-00-53-2R-6; REPAIR 6. APPLIED CHEMICAL CONVERSION COATING TO SIDEWALL SUPPORT PARTS AND REPAIR SPLICE IAW SRM 51-20-01 AND SOPM 20-41-02. REQUEST OK TO PRIMER ON PARTS.;[06] REPAIR SPLICE MATERIAL BAC1496-444 #7075-T62 CLAD; LOT # 1520195-1; APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON FWD CARGO BAY L/H NEW FLOOR TO SIDEWALL SUPPORT AND SPLICE BS 396 TO BS 500D LBL 23 WL 156 IAW SRM 51-20-01 AND AMM 51-21-72-370-804;;[09] INSTALLED SPLICE ON FWD CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT BTW 480 TO BS 500 LBL 23 WL 156 IAW SRM53-00-53-2R-6 REPAIR 6; SRM 51-40-02 AND DWG 143A7501 REV:A;
